# SDR CA030709009

- Difficulty date: June 16, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Piper PA-31P
- Aircraft time: 4,031 hours
- Engine: Lyc TIGO541E1A
- System (JASC): 2150 · Cabin Cooling System
- Part: Clutch
- Part number: 4633600
- Condition: Unserviceable
- Location: Air Conditioner
- Component: Air Conditioner, York
- Component part number: 4785400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RIVETS ON THE AIR CONDITIONING CLUTCH ASSEMBLY FAILED. THIS ALLOWED TWO OF THE THREE BRACKETS THAT CONNECT THE OUTER RING TO THE INNER CORE, EACH ABOUT 2.25
